# SDR SWAA2025060967000

- Difficulty date: May 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 500C FWD SIDE AND S-26L FWD CARGO COMPARTMENT 2025-297784<[01] REPLACED NEW ANGLE AND FASTENERS LOCATED BS 500C FWD SIDE AND S-26L FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 DWG NO: 143A7505 SHEET: 5 REV:B. IAW B737-700 SRM 51-10-02 ITEM:9 .SEE INDIVIDUAL SIGN OFFS BELOW.;[02] COMPLETED TASK CERTIFIED
